# SDR TRAX200701076

- Difficulty date: July 29, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM CORRODED BY SERVICE DOOR FS 349.00.  PERFORMED EC/TC 601R-53-21-788 ON TRANSVERSE BEAM BY SERVICE DOOR AT STA 349.  JOB COMPLETE.  SUPPLEMENTAL - SDR CLOSED 08/10/07.
